RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 50, Issue 1(301)  


The geometry of spherical curves and the algebra of quaternions
V. I. Arnol'd
3
Lie algebras of infinitesimal projective transformations of Lorentz manifolds
A. V. Aminova
69
Poincaré models, rigorous justification of the second element of thermodynamics on the basis of mechanics, and the Fermi acceleration mechanism
L. D. Pustyl'nikov
143

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Anti-isomorphism of endomorphism rings of modules and Morita anti-equivalence
K. I. Beidar, A. V. Mikhalev
187
A criterion for the topological conjugacy of Hamiltonian flows on two-dimensional compact surfaces
A. V. Bolsinov, A. T. Fomenko
189
Abelian Bloch solutions of the two-dimensional Schrödinger equation
V. M. Buchstaber, V. Z. Ènol'skii
191
The Lax–Oleinik variational principle for some one-dimensional systems of quasilinear equations
I. Veinan, Yu. G. Rykov, Ya. G. Sinai
193
On lacunae in the spectrum of the three-dimensional periodic Schrödinger operator with a magnetic field
V. A. Geiler, V. A. Margulis, I. I. Chuchaev
195
On the minimum of the dilatation of pseudo-Anosov diffeomorphisms of a pretzel
A. Yu. Zhirov
197
A basis for free shuffle superalgebras
A. A. Zolotykh, A. A. Mikhalev
199
Topological classification of quadratic-integrable geodesic flows on a two-dimensional torus
V. V. Kalashnikov
201
Surfaces of constant negative curvature in Galilean space and the Klein–Gordon equation
N. E. Maryukova
203
Obstruction groups to splitting along one-sided submanifolds
Yu. V. Muranov
205
Abelian groups of certain classes with isomorphic endomorphism rings
A. M. Sebel'din
207
Projective Fréchet modules with the approximation property
Yu. V. Selivanov
209
A class of hypergeometric differential equations with three parameters and the symmetry of the Appell function $F_2(1,1)$
V. F. Tarasov
211
The action variable and the Poincaré Hamiltonian in a neighbourhood of the critical circle
P. I. Topalov
213
The endomorphism ring of a distributive modul
A. A. Tuganbaev
215

Mathematical Events
Evgenii Prokof'evich Dolzhenko (on his sixtieth birthday)
A. G. Vitushkin, A. A. Gonchar, S. M. Nikol'skii, E. A. Sevast'yanov, S. B. Stechkin, P. L. Ul'yanov
217
Aleksei Georgievich Sveshnikov (on his seventieth birthday)
A. N. Bogolyubov, V. F. Butuzov, A. B. Vasil'eva, V. A. Il'in, O. A. Oleinik, A. A. Samarskii
219
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019